# SDR QMLA2025091820095

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N328CH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7328
- Aircraft time: 4,866 hours, 17,373 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Gen
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN LIGHT ILLUMINATED 5 TIMES IN FLIGHT. IT RESET EVERY TIME. OPTED NOT TO CONTINUE THE FLIGHT BEYOND SYRACUSE.
